JOURNAL BROWSE
Search
Advanced SearchSearch Tips
UNIFORM MODERATE DEVIATION OF SAMPLE QUANTILES AND ORDER STATISTICS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
UNIFORM MODERATE DEVIATION OF SAMPLE QUANTILES AND ORDER STATISTICS
Xu, ShouFang; Miao, Yu;
  PDF(new window)
 Abstract
In this article, we establish the -uniform moderate deviation principles of the sample quantiles and order statistics for a sequence of independent and identically distributed samples.
 Keywords
p-quantile;sample p-quantile;order statistics;uniform moderate deviation;
 Language
English
 Cited by
 References
1.
R. R. Bahadur, A note on quantiles in large samples, Ann. Math. Statist. 37 (1966), no. 3, 577-580. crossref(new window)

2.
H. A. David, Order Statistics, Wiley, New York, 1981.

3.
A. Dembo and O. Zeitouni, Large Deviations Techniques and Applications, Springer, New York, 1998.

4.
Y. Miao, Y. X. Chen, and S. F. Xu, Asymptotic properties of the deviation between order statistics and p-quantile, Comm. Statist. Theory Methods. 40 (2011), no. 1, 8-14. crossref(new window)

5.
Y. Miao, S. F. Xu, and A. Peng, Almost sure central limit theorem of sample quantiles, Adv. Decis. Sci. 2012 (2012), Article ID 671942, 7 pages.

6.
R. J. Serfling, Approximation Theorems of Mathematical Statistics, John Wiley & Sons, Inc., New York, 1980.

7.
S. F. Xu and Y. Miao, Limit behaviors of the deviation between the sample quantiles and the quantile, Filomat. 25 (2011), no. 2, 197-206. crossref(new window)

8.
R. Zielinski, Uniform strong consistency of sample quantiles, Statist. Probab. Lett. 37 (1998), no. 2, 115-119. crossref(new window)